λ-quasi Cauchy sequence of fuzzy numbers

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-4466

Keywords:

Fuzzy numbers, Quasi cauchy sequence, Statistical convergence, Solidness, Symmetricity and convergence free

Abstract

In this paper we introduce the λ -quasi Cauchy sequence of fuzzy numbers. We obtain the relation between strongly λ-quasi Cauchy convergence and statistically λ -quasi Cauchy convergence for fuzzy numbers.

Author Biographies

Achyutananda Baruah, North Gauhati College

Department of Mathematics,

Bipan Hazarika, Gauhati University

Dept. of of Mathematics,

References

A. Esi, “λ-sequence spaces of interval numbers”, Applied mathematics & information sciences, vol. 8, no. 3, pp. 1099-1102, 2014. http://dx.doi.org/10.12785/amis/080320

A. H. Ganie and N. A. Sheikh, “Generalized difference sequence spaces of fuzzy numbers”, New York Journal of Mathematics, vol. 19, pp. 431-438, 2013. [Online]. Available: https://bit.ly/3wVSGZJ

D. Burton and J. Coleman, “Quasi-Cauchy sequences”, The American mathematical monthly, vol. 117, no. 4, pp. 328-333, 2010. https://doi.org/10.4169/000298910X480793

H. Çakallı, “Forward continuity”, Journal of computational analysis and applications, vol. 13, no. 2, pp. 225-230, 2011.

H. Çakallı, “Statistical ward continuity”, Applied mathematics letters, vol. 24, no. 10, pp. 1724-1728, 2011. https://doi.org/10.1016/j.aml.2011.04.029

H. Çakallı and B. Hazarika, “Ideal quasi-Cauchy sequences”, Journal of inequalities and applications, vol. 2012, Art. ID. 234. https://doi.org/10.1186/1029-242X-2012-234

H. Çakallı, “Statistical ward continuity”, Applied mathematics letters, vol. 24, no. 10, pp. 1724-1728, 2011. https://doi.org/10.1016/j.aml.2011.04.029

H. Çakallı, ”δ-quasi-Cauchy sequences”, Mathematical and computer modelling, vol. 53, no. 1-2, pp. 397-401, 2011. https://doi.org/10.1016/j.mcm.2010.09.010

H. Çakalli, I. Çanak, and M. Dik, “Δ-quasi-slowly oscillating continuity”, Mathematics and computation, vol. 216, no. 10, pp. 2865-2868, 2010. https://doi.org/10.1016/j.amc.2010.03.137

H. Fast, “Sur la convergence statistique”, Colloquium mathematicae, vol. 2, no. 3-4, pp. 241-244, 1951. [Online]. Available: https://bit.ly/3iwZo3f

B. Hazarika, “On fuzzy real valued generalized difference I-convergent sequence spaces defined by Musielak-Orlicz function”, Journal of intelligent & fuzzy systems, vol. 25, no. 1, pp. 9-15, 2013. https://doi.org/10.3233/IFS-2012-0609

B. Hazarika, “Lacunary difference ideal convergent sequence spaces of fuzzy numbers”, Journal of intelligent & fuzzy systems, vol. 25, no. 1, pp. 157-166, 2013. https://doi.org/10.3233/IFS-2012-0622

B. Hazarika, “On σ-uniform density and ideal convergent sequences of fuzzy real numbers”, Journal of intelligent & fuzzy systems, vol. 26, no. 2, pp. 793-799, 2014. https://doi.org/10.3233/IFS-130769

B. Hazarika and E. Savas, “λ-statistical convergence in n-normed spaces”, Analele Universităţii "Ovidius" Constanţa. Seria Matematică (Online), vol. 21, no. 2, pp. 141-153, 2013. https://doi.org/10.2478/auom-2013-0028

I. J. Schoenberg, “The integrability of certain functions and related summability methods” The American mathematical monthly, vol. 66, no. 5, pp. 361-375, 1959. https://doi.org/10.1080/00029890.1959.11989303

M. Mursaleen, “λ-statistical convergence”, Mathematica slovaca, vol. 50, no. 1, pp. 111-115, 2000. [Online]. Available: https://bit.ly/2V68hbN

M. Matloka, “Sequences of fuzzy numbers”, BUSEFAL, vol. 28, pp. 28- 37, 1986. [Online]. Available: https://bit.ly/3zlQRXv

B. C. Tripathy, “On generalized difference paranormed statistically convergent sequences”, Indian journal of pure and applied mathematics, vol. 35, no. 5, pp. 655-663, 2004.

B. C. Tripathy and M. Sen, “On generalized statistically convergent sequences”, Indian journal of pure and applied mathematics, vol. 32, no. 11, pp. 1689-1694, 2001.

B. C. Tripathy and A. Esi, “A new type of difference sequence spaces”, International journal of science & technology, vol. 1, no. 1, pp. 11-14, 2006. [Online]. Available: https://bit.ly/3BoFakZ

B. C. Tripathy and A. Baruah, “New type of difference sequence space of fuzzy real numbers”, Mathematical modelling and analysis, vol. 14, no. 3, pp. 391-397, 2009. https://doi.org/10.3846/1392-6292.2009.14.391-397

B. C. Tripathy and P.C. Das, “Statistically convergent sequences of fuzzy real numbers”, The journal of fuzzy mathematics, vol. 17, no. 1, pp. 119-129, 2009.

B. C. Tripathy and P.C. Das, “Some classes of difference sequences of fuzzy real numbers”, Fasciculi mathematici, vol. 40, pp. 105-117, 2008.

L. A. Zadeh, “Fuzzy sets”, Information and control, vol. 8, no. 3, pp. 338-353, 1965. https://doi.org/10.1016/S0019-9958(65)90241-X

Published

2021-04-19 — Updated on 2021-07-26

How to Cite

[1]
A. . Baruah and B. Hazarika, “λ-quasi Cauchy sequence of fuzzy numbers”, Proyecciones (Antofagasta, On line), vol. 40, no. 4, pp. 981-988, Jul. 2021.

Issue

Section

Artículos